Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Groups Complexity Cryptology

Managing Editor: Shpilrain, Vladimir / Weil, Pascal

Editorial Board: Ciobanu, Laura / Conder, Marston / Eick, Bettina / Elder, Murray / Fine, Benjamin / Gilman, Robert / Grigoriev, Dima / Ko, Ki Hyoung / Kreuzer, Martin / Mikhalev, Alexander V. / Myasnikov, Alexei / Perret, Ludovic / Roman'kov, Vitalii / Rosenberger, Gerhard / Sapir, Mark / Thomas, Rick / Tsaban, Boaz / Capell, Enric Ventura / Lohrey, Markus

CiteScore 2018: 0.80

SCImago Journal Rank (SJR) 2018: 0.368
Source Normalized Impact per Paper (SNIP) 2018: 1.061

Mathematical Citation Quotient (MCQ) 2017: 0.32

See all formats and pricing
More options …

On transitive differentiable modulo pn functions

Artyom S. Ivachev
Published Online: 2015-09-29 | DOI: https://doi.org/10.1515/gcc-2015-0014


For the class of differentiable modulo pn functions, the numbers of all bijective and transitive functions are found. A recurrent formula for calculating inverse functions is constructed, and the bijectivity and transitivity conditions are formulated.

Keywords: Recurrent sequences; differentiable functions; inverse function; bijective functions; transitive functions; cyclic structure

MSC: 11B50

About the article

Received: 2014-11-25

Published Online: 2015-09-29

Published in Print: 2015-11-01

Funding Source: The Tomsk State University Academic D. I. Mendeleev Fund Program

Award identifier / Grant number:

Citation Information: Groups Complexity Cryptology, Volume 7, Issue 2, Pages 183–190, ISSN (Online) 1869-6104, ISSN (Print) 1867-1144, DOI: https://doi.org/10.1515/gcc-2015-0014.

Export Citation

© 2015 by De Gruyter.Get Permission

Comments (0)

Please log in or register to comment.
Log in